Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 23, 2015, 6:22 PM CDT for Ector County, Martin County, Midland County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 6:22 PM CDT (23:22 UTC)
- Expired
- May 23, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ector County, TX, Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:25 PM CDT | FLASH FLOOD | Midland, TX | WATER 6 INCHES DEEP RUNNING OVER THE INTERSECTION OF SERVICE ROAD AT HIGHWAY 349 AND INTERSTATE20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS54 KMAF 232322
FFWMAF
TXC135-317-329-240215-
/O.NEW.KMAF.FF.W.0027.150523T2322Z-150524T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
622 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ECTOR COUNTY IN WEST TEXAS...
SOUTHERN MARTIN COUNTY IN WEST TEXAS...
MIDLAND COUNTY IN WEST TEXAS...
* UNTIL 915 PM CDT
* AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS OVER ODESSA MOVING NORTHEAST AT 25 MPH. THESE
THUNDERSTORMS WILL MOVE INTO THE CITY OF MIDLAND AND RESULT IN HEAVY
RAIN AND LIKELY FLASH FLOODING.
* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
MIDLAND...
COTTON FLAT...
VALLEY VIEW...
SPRABERRY...
GREENWOOD...
STANTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3166 10178 3166 10232 3209 10232 3209 10221
3217 10221 3217 10178
$$
AHASIC1 follow-up statement
596
WGUS74 KMAF 240036
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
736 PM CDT SAT MAY 23 2015
TXC135-317-329-240215-
/O.CON.KMAF.FF.W.0027.000000T0000Z-150524T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-MARTIN-MIDLAND-
736 PM CDT SAT MAY 23 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
MIDLAND...SOUTHERN MARTIN AND EASTERN ECTOR COUNTIES...
AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING MODERATE RAINFALL THAT WHEN COMBINED
WITH EARLIER HEAVY RAIN MAY RESULT IN FLASH FLOODING. THIS STORM WAS
LOCATED NEAR MIDLAND...MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...MIDLAND AIRPARK...MIDLAND...VALLEY VIEW...COTTON FLAT...
GREENWOOD...COURTNEY AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3166 10178 3166 10232 3209 10232 3209 10221
3217 10221 3217 10178
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:14 PM CDT, 8 minutes earlier.
Area forecast discussion, May 23, 6:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
614 PM CDT Sat May 23 2015
.DISCUSSION...
The latest Aviation Discussion is included below.
&&
.AVIATION...
Thunderstorms will continue to move east/northeastward over west
Texas this evening, while southeast New Mexico will likely stay
dry. It appears KMAF may be the only terminal affected by these
storms through perhaps 24/02Z. Thereafter, expect VFR conditions
to prevail, except for a brief period of MVFR ceilings and
visibility in fog at KHOB, KMAF and possibly KINK.
&&
.PREV DISCUSSION... /ISSUED 307 PM CDT Sat May 23 2015/
UPDATE...
Update for Tornado Watch number 196 until 24/02Z.
PREV DISCUSSION... /ISSUED 109 PM CDT Sat May 23 2015/
DISCUSSION...
Thunderstorms have developed over the Big Bend region this morning,
with additional storms beginning to form in and near the Davis
Mountains early this afternoon. Some of these storms are expected
to become severe, in addition to producing locally heavy rainfall.
Later this afternoon and tonight, expect thunderstorms to become
more widespread, especially over the Trans Pecos, Permian Basin
and into the Western Low Rolling Plains and Lower Trans Pecos.
Severe storms will be possible in these areas, but the threat of
heavy rainfall and flash flooding will be most pronounced in these
areas.
A large upper low will gradually translate northeastward into
Colorado overnight while a shortwave trough at the base of this
upper low moves over the region. Height falls associated with the
upper low/southern shortwave trough will serve to keep low level
moisture over west Texas through tonight, and along with appreciable
mid and upper level moisture keep PWats at 1-1.5 inches, or 1-2
standard deviations above normal. As synoptic scale lift increases
over the area later this afternoon/tonight, the RRQ of an upper jet
will provide ventilation for convection which should allow
thunderstorms to flourish along and east of a surface trough/dryline
as it moves east over the area tonight. SBCAPE of 1000-1500 J/kg
will provide fuel for thunderstorm development, while 0 to 6Km shear
of 40-50Kt and marginal mid level lapse rates near 7 C/Km will
likely yield storms producing large hail, damaging winds, a tornado
or two, and heavy rainfall. The severe threat will continue after
sunset, thanks in part to a low level jet increasing over the region
along with favorable divergence aloft. These features will also
enhance the threat of heavy rainfall into the late night hours. A
secondary round of convection, or training of cells may also occur,
especially over the eastern most counties of the forecast area.
Therefore, will extend the current Flash Flood Watch (FFA) until
24/12Z. The converse is expected for the western most counties
included in the FFA, namely Gaines, Andrews, Winkler and Ward.
Think convection will be too sparse this afternoon and evening for
widespread heavy rainfall, so will trim these counties from the
watch.
After the shortwave trough moves by early Sunday morning, think
Sunday will be fairly quiescent, but just a bit breezy with a
drying southwesterly winds and temperatures rising to near normal.
However, a shortwave trough rounding the back and southern side of
the departing upper low will head toward the region, with
height/surface pressure falls drawing moisture back into the area
and a surface trough/dryline sharpening over the area on Monday.
Will keep a chance of thunderstorms in the forecast, mainly over the
eastern half of the CWA. Some of these storms could be strong, if
not severe, as instability, shear and lapse rates will be
favorable. But the timing of the shortwave trough may be such that
convection starts early in the day, which could temper the severity
of storms. Fairly weak westerly flow aloft, or weak upper ridging,
will then prevail over the region Tuesday into Wednesday which
portends dry and seasonably warm temperatures. However, another
upper trough will take shape over the western ConUS, head east and
give the region another chance of rain from Wednesday night through
Friday. Temperatures look to be seasonably warm during this time.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING
ZONES... Borden...Crane...Dawson...Ector...Glasscock...
Howard...Martin...Midland...Mitchell...Pecos...Reagan...
Scurry...Terrell...Upton.
&&
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 23, 1:15 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CDT SAT MAY 23 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 115 PM CDT SAT MAY 23 2015 /1215 PM MDT SAT MAY 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE EMPHASIS FOR STORMS WILL BE ACROSS THE EASTERN AND FAR SOUTHERN AREAS WHERE SEVERE STORMS AND HEAVY RAIN WILL BE POSSIBLE. ALSO THERE IS THE POTENTIAL FOR STRONG STORMS TO REFORM IN THE VICINITY OF THE WESTERN PERMIAN BASIN LATE THIS AFTERNOON AND EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS INCLUDING THE POTENTIAL FOR A BRIEF TORNADO. A FLASH FLOOD WATCH IS EFFECT TODAY AND TONIGHT FOR MOST OF THE PERMIAN BASIN... THE WESTERN LOW ROLLING PLAINS...AND THE LOWER TRANS PECOS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY IN THE EASTERN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 23, 4:51 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 E ANDREWS 32.32N 102.51W
05/23/2015 M55.00 MPH ANDREWS TX MESONET
&&
AKLLocal storm report, May 23, 4:55 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 6 W ODESSA 31.85N 102.47W
05/23/2015 ECTOR TX EMERGENCY MNGR
MIDLAND EMERGENCY MANAGER RELAYED A REPORT OF MOBILE
HOMES OVERTURNED IN WEST ODESSA.
&&
AKLSpecial weather statement, May 23, 5:03 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 503 PM CDT SAT MAY 23 2015 TXZ046>048-051>053-062-063-232300- DAWSON-GLASSCOCK-HOWARD-MARTIN-MIDLAND-MITCHELL-SCURRY-BORDEN- 503 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MARTIN...HOWARD...NORTHEASTERN MIDLAND...NORTHWESTERN GLASSCOCK...SOUTHEASTERN DAWSON...SOUTHERN BORDEN...SOUTHWESTERN SCURRY AND WESTERN MITCHELL COUNTIES UNTIL 600 PM CDT... STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD ACROSS SOUTHERN BORDEN AND ALL OF HOWARD COUNTY. STRONG THUNDERSTORMS MAY OCCUR IN THESE AREAS AFTER THE STRONG WINDS MOVE BY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3269 10100 3209 10098 3208 10187 3267 10184 TIME...MOT...LOC 2202Z 272DEG 35KT 3227 10168
Special weather statement, May 23, 5:07 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 507 PM CDT SAT MAY 23 2015 TXZ062-063-232300- GLASSCOCK-MIDLAND- 507 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MIDLAND AND GLASSCOCK COUNTIES UNTIL 600 PM CDT... STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD OVER EXTREME EASTERN MIDLAND COUNTY AND ACROSS GLASSCOCK COUNTY THROUGH 6 PM CDT. STRONG THUNDERSTORMS MAY OCCUR AFTER THESE STRONG WINDS HAVE PASSED BY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3168 10194 3208 10182 3209 10126 3168 10127 TIME...MOT...LOC 2207Z 270DEG 36KT 3189 10178
Special weather statement, May 23, 5:29 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM CDT SAT MAY 23 2015
TXZ047-048-232300-
SCURRY-BORDEN-
529 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN BORDEN AND NORTHWESTERN SCURRY COUNTIES
UNTIL 600 PM CDT...
THUNDERSTORMS WITH HAIL AND GUSTY WINDS WERE LOCATED IN EASTERN
DAWSON COUNTY. BRIEF WIND GUSTS OF 40 TO 55 MPH MAY OCCUR AHEAD
OF THESE STORMS. THE STORMS WERE MOVING TO THE EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
GUSTY WIND MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT WAIT FOR THE
SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE
A STURDY STRUCTURE AWAY FROM WINDOWS.
&&
LAT...LON 3295 10099 3270 10100 3268 10161 3267 10168
3293 10168
TIME...MOT...LOC 2228Z 224DEG 27KT 3296 10166Special weather statement, May 23, 5:30 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 530 PM CDT SAT MAY 23 2015 TXZ075-081-082-232315- PECOS-TERRELL-BIG BEND AREA- 530 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 615 PM CDT... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS UP TO 50 MPH AND SMALL HAIL UP TO NICKEL-SIZE WAS LOCATED 25 MILES WEST OF LONGFELLOW AT 529 PM CDT...MOVING EAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 2978 10300 3056 10298 3062 10240 2977 10238 TIME...MOT...LOC 2229Z 270DEG 22KT 3053 10287 2985 10286 AHASIC
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:47 PM CDT | Special Weather Statement | MAF | 28 min | |
| May 23, 2:21 PM CDT | Special Weather Statement | MAF | Winkler | 24 min |
| May 23, 2:44 PM CDT | Special Weather Statement | MAF | Ward | 61 min |
| May 23, 3:25 PM CDT | Special Weather Statement | MAF | Ector | 50 min |
| May 23, 3:31 PM CDT | Special Weather Statement | MAF | Presidio | 29 min |
| May 23, 3:38 PM CDT | Special Weather Statement | MAF | Ector | 37 min |
| May 23, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Midland | 61 min |
| May 23, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 58 min |
| May 23, 4:06 PM CDT | Special Weather Statement | MAF | 39 min | |
| May 23, 4:23 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Gaines | 4 hr |
| May 23, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Martin, Midland, Upton | 66 min |
| May 23, 4:44 PM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Ector, Gaines, Martin, Midland and 1 more | 3 hr |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 45 min |
| May 23, 4:46 PM CDT | Special Weather Statement | MAF | Pecos, Ward | 44 min |
| May 23, 5:03 PM CDT | Special Weather Statement | MAF | Howard | 57 min |
| May 23, 5:07 PM CDT | Special Weather Statement | MAF | Glasscock | 53 min |
| May 23, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Upton, Ward, Winkler | 44 min |
| May 23, 5:29 PM CDT | Special Weather Statement | MAF | Borden | 31 min |
| May 23, 5:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 23, 5:55 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Pecos, Reeves, Upton, Ward and 1 more | 3 hr |
| May 23, 6:32 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 28 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.